# SDR USAASB99065

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: AN32101
- Condition: Malfunctioned
- Location: Access Door
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

BWI - FLT 218, ON TAKEOFF, CAPT HEAD A LOUD NOISE AND WAS UNABLE TO PRESSURIZE THE AIRCRAFT.  AT ABOUT 10,000 FT, CREW ELECTED TO RETURN TO FIELD AT BWI WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND THE FORWARD ACCESS DOOR IMPROPERLY SECURED AND THE DOOR WARNING LIGHT INOP.  MAINTENANCE SECURED DOOR AND PLACED DOOR WARNING LIGHT ON MEL.  ON 3-9-99, MAINTENANCE FOUND THE FORWARD ACCESS DOOR SWITCH S196 OPERATING MECHANISM STICKING.  CLEANED AND LUBRICATED MECHANISM.  DOOR WARNING SYSTEM OPS CHECKS GOOD.  CLEARED MEL.  (M)
